Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Hair fall. What could be the reason? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How are you doing?
Doctor:How can I help?
User:Going good ty
User:I have more hair fall.......I was using Dove
Doctor:This is since when?
User:From past 1yr
User:hence i changed the shampoo
User:from Dove to loreal
User:still my hair fall is more
Doctor:Do you get hard water at home?
Doctor:are you sure?
User:corporation water
Doctor:there are a couple of things you can do for this actually
Doctor:first is that you use drinking water in your head
User:suggest me some good shampoo
Doctor:Anaphase shampoo by Ducray is good
Doctor:Its not a cosmeti brand
Doctor:You need to buy it from a pharmacy
Doctor:Second, always use a conditioner
Doctor:coin sized amount in 1 go
Doctor:twice weekly oil massage
Doctor:any oil will do
Doctor:preferably should be warm and then the massage is more important
Doctor:fourth, have a high protein diet with lots of fruits and vegetables
User:if i ask for Anaphase shampoo by Ducray the pharmacy people will know
Doctor:fifth, minimize stress
Doctor:you'll only get it at good pharmacies
Doctor:The stress and the lifestyle changes are most important
Doctor:and the hard water needs to be addressed
User:will check for this shampoo
Doctor:Is there anything else I can help you with?
User:AZAC is the soap which i use for face
User:is this the good one
Doctor:do you have acne?
Doctor:then there is no need to use it
Doctor:do you have very sensitive skin
Doctor:Then use cetaphil face wash
User:is it suitable for any type of skin
Doctor:This is mainly for sensitive skin
User:my noss section is oily and other part of my face is non oily
User:will it be good to use it
Doctor:and a sunscreen is also reequired
User:i use fair and lovely
User:When i use sunscreen i feel my skin is lossing its colour
User:and it is very oily also
Doctor:Use a gel based sunscreen after using your moisturizer
Doctor:Lotus has one with 60 SPF
User:sun screen makes my skin even more dull and oily
User:that is what i feel
Doctor:you can do this
Doctor:go to a store and try it on your face
Doctor:they have samples you can try
Doctor:its a cosmetic brand
User:I need to ask for Lotus 60SPF
Doctor:Gel based version
Doctor:Even neutrogena has a sheer sunscreen
Doctor:40 SPF
Doctor:This is non oily as well
Doctor:This is what I personally use
Doctor:as I have oily skin too
User:Will try even
User:should i use powder on face
Doctor:for what purpose
Doctor:like a foundation?
User:face powder
Doctor:Face powder itself has no function
Doctor:if you use it as a foundation, its a different thing
User:i use foundation only when i have to attend any function
User:or any ceremony
Doctor:the face powder is not required
Doctor:the thing is
Doctor:wash your face
Doctor:use an oil free moisturizer
Doctor:use a sunscreen
Doctor:and thats it
Doctor:no more skincare is needed
User:moisturizer is present in face wash righ
Doctor:its not
Doctor:unless the face wash is for dry skin
Doctor:everyone , including people with oily skin, need a moisturizer
User:cetaphil face wash
Doctor:it doesnt have a moisturizer
Doctor:if you dry your skin
Doctor:it loses its glow
Doctor:and then oil glands produce more oil
Doctor:to compensate
Doctor:then you get acne
User:any moisturizer which you can suggest me
Doctor:any oil free moisturizer will do
Doctor:do you use a moisturizer for the rest of your body?
Doctor:then you can use clean and clear moisturizer or cetaphil moistruizer
Doctor:2-3 drops and thats it
User:use face wash and the moisturizer and then the face cream
Doctor:face wash then moisturizer then sunscreen
Doctor:no cream
User:i got it
Doctor:this will be a gel
User:got it
User:will check in the pharmacy for the products and then i will try
User:thank you very much for your patience in answering all my questions
Doctor:Thanks for consulting me
Doctor:Have a good day ahead
User:take too
Doctor:take care
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor